Aa
Aa
A
A
A
Close
Avatar universal

Allergic Reaction to Monistat 3 Day

So I'm taking the 3 day Monistat and I'm having a Allergic reaction. I have the chills, fever, nausea, headache, sweating like crazy and I have severe lower back pain. I was just wondering what do I do? I was on day 2 and I feel terrible. How long will this last? Any help at all! Please!
4 Responses
973741 tn?1342342773
COMMUNITY LEADER
Hi there, sorry you are having a difficult time.  Did you take this after a doctor's visit as in your currently under a doctor's care or did you self medicate/treat?  If the symptoms do not go away or worsen, then you need to call your doctor and be seen.  I'd say if they continue past today or tomorrow, to see your doctor.  While there, you could be prescribed diflucan to treat the yeast infection (oral tablet that works very fast and quite well).  If your symptoms worsen, seek help from your doctor (or go to urgent care) as soon as possible.  

Again, sorry you are having this type of reaction.  It's quite rare but that doesn't mean anything when it is YOU that is suffering.  good luck
168348 tn?1379357075
I agree with Specialmom above.  When I first read your post, I thought you were going to say it stung after you used the cream.  That I've read about.  But, you should be in contact with or see your doctor.  You could have a UTI and not a yeast infection causing these symptoms and don't want them to progress.  

Please post back and let us know how you are doing.

C~
Avatar universal
Update: When I went to my doctor they ran a test then called me and told me I had a yeast infection (which I already knew cus I've gotten one before) I told them that I was already taking the Monistat and they said that was fine. When I called them today to tell them what happened and told them my symptoms they were in complete shock asking how long I've been feeling like this and what exactly all my symptoms were. They want me to come in when I'm better to check if everything is okay and to fill out a form to the FDA and tell them everything. BUT on at better note..I feel MUCH better..I don't have any more symptoms expect I'm still nauseous but not as bad as yesterday and I don't have an appetite at all but I'm starving! They told me if the nausea doesn't subside with in the next 48 hours then I should go to the hospital so I'm hoping this nausea will go away by tomorrow. But thank you for the help/advice because I was freaking out!
973741 tn?1342342773
COMMUNITY LEADER
I've read about that happening with monostat but it is like 1 percent of the people who take it.  It's extremely rare but as I said, that sure doesn't matter if you are in that 1 percent.  Most take monostat without ill effects and I'm sorry you had to suffer through this.  that sure is scary!  I'm glad you followed up with your doctor and are starting to feel better.  I hope ALL better very soon hon.  Take care
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.